A geometric model of a three-parametrical family of ellipsoids :: IKBFU's united scientific journal editorial office

×

Login
Password
Forgot your password?
Login As
You can log in if you are registered at one of these services:
   
The real and legitimate goal of the sciences is the endowment of human life with new inventions and riches
Francis Bacon

DOI-generator Search by DOI on Crossref.org

A geometric model of a three-parametrical family of ellipsoids

Author Kretov M.
Pages 163-167
Article Download
Keywords complex, ellipsoid, characteristic point, focal manifold, affine space, asymptotic line, frame, cylindrical surface, three-parametrical family
Abstract (summary) A three-parametrical family of ellipsoids in three-dimensional affine space with special geometric properties is considered. A geometrical model of this manifold is constructed.
References 1. Кретов М. В. Комплексы эллипсоидов в аффинном пространстве // Диф.геом. многообр. фигур. Калининград, 1979. Вып. 11. С. 41—47.
2. Малаховский В. С., Махоркин В. В. Дифференциальная геометрия многообразий гиперквадрик в n-мерном проективном пространстве // Труды геометрического семинара / ВИНИТИ АН СССР. М., 1974. Т. 6. С. 113—133.
3. Малаховский В. С. Некоторые проблемы дифференциальной геометрии многообразий фигур // Диф. геом. многообр. фигур. Калининград, 1974. Вып. 6. С. 64—84.
4. Малаховский В. С. Индуцировано оснащенные многообразия фигур в однородном пространстве // Труды геометрического семинара / ВИНИТИ АН СССР. М., 1974. Т. 6. С. 319—334.
5. Кованцов Н. И. Безынтегральное представление некоторых специальных классов комплексов // Математический сборник. М., 1956. Т. 38, № 1. С. 107—128.

Back to the section